MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD HB-SO2 TWIN SENSOR ID 3/8" X WALL 3/32" (OD 9/16") 2M; MONITOR, BLOOD-GAS, ON-LINE, CARDIOPULMONARY BYPASS

SPECTRUM MEDICAL LTD HB-SO2 TWIN SENSOR ID 3/8" X WALL 3/32" (OD 9/16") 2M; MONITOR, BLOOD-GAS, ON-LINE, CARDIOPULMONARY BYPASS
Model Number HBS4-200
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
User reported that the saturation value was incorrectly measured, but system did not detect an issue.The user knew to reset the sensor to resolve the issue, so there was no patient harm; however, recurrence of the problem could result in patient harm.
 
Additional Manufacturer Narrative
Root cause determination is pending the investigation.
 
Additional Manufacturer Narrative
Investigation confirmed reported fault and found blockage in the arterial fiber.The unit was scrapped to prevent further use.
 
Event or Problem Description

Brand Name
HB-SO2 TWIN SENSOR ID 3/8" X WALL 3/32" (OD 9/16") 2M
Common Device Name
MONITOR, BLOOD-GAS, ON-LINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK  GL2 9SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK   GL2 9SL
Manufacturer Contact
cameron schmitt
481 munn road
suite 180
fort mill, SC 29715
MDR Report Key24589826
Report Number3006073153-2026-00080
Device Sequence Number9271921
Product Code DRY
UDI-Device Identifier05060434420602
UDI-Public05060434420602
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K173591
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHBS4-200
Device Catalogue Number51-000037-00
Device Lot NumberTR1001779
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Supplement Date Received by Manufacturer02/12/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/12/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown